# SDR CA980313001

- Difficulty date: December 31, 1997
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,078 hours
- Engine: Rotax ROTAX912
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Sensor
- Part number: 2028000800
- Condition: Faulty
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL PRESSURE ILLUMINATED (WARNING) IN FLIGHT. POST FLIGHT, FUEL PRESSURE SENSOR WAS REPLACED. THE ENGINE WAS GROUND RUN SERVICEABLE.
